Uniqueness of topological solutions and the structure of solutions for the Chern-Simons system with two Higgs particles

Jann-Long Chern National central University Zhi-You Chen National Changhua University of Education Chang-Shou Lin National Taiwan University

Analysis of PDEs mathscidoc:1609.03004

Comm. Math. Phys. , 296, (2), 323–351. , 2010
The existence of topological solutions for the Chern-Simons equation with two Higgs particles has been proved by Lin, Ponce and Yang [16]. However, both the uniqueness problem and the existence of non-topological solutions have been left open. In this paper, we consider the case of one vortex at origin. Among others, we prove the uniqueness of topological solutions and give a complete study of the radial solutions, in particular, the existence of some non-topological solutions
No keywords uploaded!
[ Download ] [ 2016-09-07 21:59:01 uploaded by chern ] [ 263 downloads ] [ 0 comments ]
@inproceedings{jann-long2010uniqueness,
  title={Uniqueness of topological solutions and the structure of solutions for the Chern-Simons system with two Higgs particles},
  author={Jann-Long Chern, Zhi-You Chen, and Chang-Shou Lin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160907215901662193655},
  booktitle={Comm. Math. Phys. },
  volume={296},
  number={2},
  pages={323–351. },
  year={2010},
}
Jann-Long Chern, Zhi-You Chen, and Chang-Shou Lin. Uniqueness of topological solutions and the structure of solutions for the Chern-Simons system with two Higgs particles. 2010. Vol. 296. In Comm. Math. Phys. . pp.323–351. . http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160907215901662193655.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved